Help PLS

3rd day on Sertraline and I can't sleep.. my memory is messed up..at once part of my body becomes numb.. i have to watch level of my excitement when u laugh or get scared because I'm worried I would tick it off.. I am so sensitive to noise and I can't have a conversation with anyone because I'm so fearful and out of it.. when do these side effects wears off ??? Someone pls help. .pls tell me I will be myself again ...

8 Replies

oldestnewest
  • Hi and dont worry everything you are going through ive gone throught it like 3 times already and im at the 4th one right now and i feel awful but just take ur medicine and fight it try to not be afraid and remember all the good times. You will be fine and back to normal it just takes time but you will be back to normal god bless you.

  • Thank you Cr10 for the words of encouragement. We will not give up.. I cant. I'm doing this for my family..I have to get better..

  • Hi marymel how much mg are you takeing? I been on that same medication for about 3 months the first weeks were bad!! I started off with 25mg and every time i would up grade my dose i felt sick again! I just got up graded to 150 mg yesterday! But it has helped i was diagnosed with depression OCD and anxiety i know how u feel its horrible. Are u takeing the meds at night? Just keep drinking them i know the feeling is really bad

  • Thank you Izzy, started 25MG , 3 days ago and feel so depressed and sick all the time. I have 2 kids and work. I don't know how long more I should wait. 😔😔😔 my life style doesn't allow 3 months. I want to be able to function again.. I'm waiting . 😔😔😔

  • I know what you mean i feel the same way i also have 2 kids and i work, i had to leave my job for a while because i felt so bad i couldnt drive i couldnt be alone it was bad and when i was starting to feel better i up graded my dose and felt bad again. But i havent gave up on my meds like i said it takes a while for them to work it gets worse before it gets better. I dont know if your a beliver of Jesus Christ but praying and reading the bible helps too a lot hes the one that gives me strength every day.

  • Hi Marybel

    I started on sertraline 3 weeks ago, 50mg. Had bad aches and pains, couldn't sleep, flashes of heat and no appetite. However, after the first week all of this had gone and I did start to feel a bit better. I started 100mg yesterday and haven't noticed any side effects from upping the dose yet. I haven't cried in a while, whereas I was crying daily before the medication, and I feel more motivated to do things. Keep on with the sertraline and hope you feel different soon, it will take a bit of time x

    Linda x

  • Usually the worst settled down after 3 weeks do you have a benzo such as Valium to help you through the adjustment period?

  • The first few weeks on sertraline are confusing and hard but it's just your brain adjusting, it won't last it never does and you will get better. It was hard for me and I am still working on it but it will help you if you give it a chance and do not let them up your dose too quickly. I went from 25 to 50 and stopped, I might go up in the future but for now I want to do the rest of the work on my own

You may also like...